| Model Number |
5076-45 |
| Medical Device Problem Codes |
Pacing Problem (1439); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was further reported that the ra lead had continue to exhibit gross undersensing of atrial tachycardia/atrial fibrillation (at/af) on current electrograms (egm) and the device was not recognizing at/af and the undersensing was resulting in inappropriate atrial pacing.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing during tachycardia/atrial fibrillation (at/af) stored episodes resulting in under detection of at/af termination of at/af detected event(s) in progress.The lead remains in use.No patient complications have been reported as a result of this event.